# SDR MTNA0910100001

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N887FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0216
- Aircraft time: 8,805 hours, 10,375 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Brushes
- Part number: B5121
- Condition: Worn
- Location: Propeller
- Part time: 90 hours, 99 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL THE AIRCRAFT LOST POWER DUE TO UN-COMMANDED FEATHERING OF THE PROPELLER.  THE TAKEOFF WAS ABORTED.  AFTER TROUBLESHOOTING THE MECHANIC FOUND A WORN BATA BRUSH THE PART WAS REPLACED.  THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
